Weaker erections since starting Propecia
I’m 23 years old and taking Propecia/Finasterid to treat male pattern baldness for about 6 months and have encountered weaker and less erections than ever before. The other problem is that it’s harder for me to control ejaculation, i.e. it happens that I ejaculate quite early!
I still canget a hard on, but it’s not 100% hard sometimes.
Has anyone else under Finasterid encountered those problems? If yes, what did you do against them?
In the study made by MSD (the company behind Propecia) they recognized erection problems in a small percentage, and for most of those concerned, they disappeared as they continued the treatment.
What’s your view on those Propecia-related erection problems?
Will PE help me getting better erections under this circumstances? (I’ve only started it a few days ago)
I read L-Arginin helps, I tried it, and yes, it helps - thanks to it, I can have better erections. Nevertheless it’s not like before starting the drug.
Thanks in advance for your help.